Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2013, 8:54 PM EDT for Kent County, Maryland. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2013, 8:54 PM EDT (00:54 UTC)
- Expired
- Aug 1, 2013, 10:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, MD
The radar
The Dover AFB radar (KDOX), 75 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
911
WWUS81 KPHI 020054
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT THU AUG 1 2013
MDZ012-015-020200-
KENT MD-QUEEN ANNE'S MD-
854 PM EDT THU AUG 1 2013
...A STRONG THUNDERSTORM WILL AFFECT KENT AND NORTHEASTERN QUEEN
ANNE'S COUNTIES...
AT 852 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRUMPTON...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR CRUMPTON AROUND 900 PM...
MILLINGTON AROUND 910 PM...SUDLERSVILLE AROUND 920 PM AND BARCLAY
AROUND 930 PM.
LAT...LON 3917 7627 3918 7628 3920 7626 3927 7623
3930 7619 3932 7619 3936 7615 3937 7576
3914 7576 3913 7580 3912 7626 3914 7629
3917 7629
$$
FORECASTER:SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:25 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 1, 6:25 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 625 PM EDT THU AUG 1 2013 .SYNOPSIS... A COLD FRONT...ATTACHED TO LOW PRESSURE OVER CANADA...WILL CROSS THE AREA TONIGHT. HIGH PRESSURE FROM THE MIDWEST WILL THEN BUILD IN AND AFFECT OUR WEATHER FRIDAY. ANOTHER COLD FRONT FROM CANADA WILL ARRIVE OVER OUR AREA LATER SATURDAY AND MOVE AWAY BY SUNDAY. HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND PERSIST INTO EARLY NEXT WEEK. A PAIR OF FRONTAL SYSTEMS SHOULD THEN MOVE THROUGH THE AREA TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE LATEST RADAR IMAGERY SHOWED...NOT MUCH! THERE WERE SOME THUNDERSTORMS TRYING TO GET A LITTLE MORE ORGANIZED IN LANCASTER AND YORK COUNTIES BUT HAVE BEEN STRUGGLING AND THERE HAS BEEN A PERSISTENT AREA OF SHOWERS AND STORMS ALONG THE LOWER DELMARVA INTO EXTREME SRN DE. THERE ARE ALSO TSTMS NR WASHINGTON DC, BUT ACRS OUR CWA THERE ARE SOME SCT SHWRS AND THAT'S ABOUT IT. IT REMAINS TO BE SEEN IF ANY OF THE ACTIVITY TO OUR W WILL HOLD TOGETHER TO IMPACT OUR AREA. THE HRRR DOES SHOW THAT AT LEAST SOME SHOWERS WILL CROSS THE REGION. HAVE TRIMMED POPS BACK SOMEWHAT, AND CONTINUED THE DOWNWARD TREND AS THE NIGHT PROGRESSES. DUE TO THE LACK OF ORGANIZED ACTIVITY, HAVE OPTED TO DROP THE FLASH FLOOD WATCH WITH THIS UPDATE. THERE STILL COULD BE SOME HEAVY SHOWERS, BUT ANY FLOODING SHOULD BE LOCALIZED AND BRIEF. THE COLD FRONT IS FORECAST TO CLEAR THE AREA LATER TONIGHT, WITH THE SHOWERS/THUNDER ENDING BY 06Z. AS A RESULT, THE POPS ARE LOWERED A BIT FASTER THAN PREVIOUSLY. THE FLOW WILL TURN WEST-NORTHWEST IN THE WAKE OF THE COLD FRONT WITH SOME DRIER AIR WORKING IN. THE LOW-LEVEL MOISTURE WILL TEND TO HOLD THE LONGEST ACROSS THE EASTERN AND SOUTHERN ZONES, AND THEREFORE AS CLEARING OCCURS LATER THERE COULD BE SOME LOCAL FOG. AS FOR LOW TEMPERATURES, WE USED A GFS/NAM MOS BLEND WITH SOME MINOR ADJUSTMENTS. THE LAMP/LAV GUIDANCE WAS USED TO ASSIST IN TRENDS THUS FAR, AND HIGHS FOR THE REMAINDER OF THE AFTERNOON WERE LOWERED SOME. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... OUR WEATHER WILL BE DOMINATED BY AN UPPER-LEVEL TROUGH ACROSS THE NORTHEAST, HOWEVER WEAK HIGH PRESSURE WILL BE BUILDING TO OUR SOUTHWEST AND SOUTH. A COLD FRONT IS FORECAST TO BE TO OUR EAST TO START THE DAY, WITH SOME DRYING CONTINUING TO WORK ITS WAY IN. THE FORECAST SOUNDINGS SHOW THE DRYING NICELY, HOWEVER AS THE BOUNDARY LAYER WARMS IT APPEARS WE ARE ABLE TO REACH THE CONVECTIVE TEMPERATURES. AS A RESULT, SOME CUMULUS/STRATOCUMULUS SHOULD DEVELOP FROM ABOUT MIDDAY ON. THERE MAY BE SOME MORE CLOUDS ACROSS THE FAR NORTH IN THE AFTERNOON AS SHORT WAVE ENERGY GLANCES THAT AREA WITH PERHAPS AN ISOLATED SHOWER. ELSEWHERE, NO SHOWERS ARE FORECAST ATTM AS A CAP IS INDICATED TO DEVELOP DURING THE AFTERNOON. THE HEATING OF THE BOUNDARY LAYER ALONG WITH SOME TIGHTENING OF THE PRESSURE GRADIENT WILL ALLOW THE WINDS TO INCREASE SOME, AS THE VERTICAL MIXING DEEPENS. WE DID INCREASE THE WINDS A BIT FROM CONTINUITY. AS FOR HIGH TEMPERATURES, WE WENT WITH AN EVEN GFS/NAM MOS BLEND THEN MADE SOME TWEAKS. GIVEN MORE SUNSHINE EXPECTED AND A WESTERLY FLOW, TEMPERATURES ARE FORECAST TO BE WARMER COMPARED TO TODAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... A MEAN UPPER TROUGH WILL BE ACROSS THE MIDDLE ATLANTIC REGION DURING MUCH OF THE LONG TERM PART OF THE FORECAST. THIS WILL PREVENT ANY EXCESSIVE HEAT FROM BUILDING ACROSS THE AREA. IT WILL PROMOTE...HOWEVER...RATHER QUICK CHANGES TO THE WEATHER WITH SEVERAL SYSTEM SLATED TO AFFECT THE AREA THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. HIGH PRESSURE WILL BE ACROSS THE AREA FRIDAY NIGHT AND THE FIRST PART OF SATURDAY...DRY WEATHER WITH MOSTLY SEASONABLE TEMPERATURES EXPECTED. SATURDAY AND SATURDAY NIGHT WILL SEE AN INCREASING CHC FOR SHOWERS AS ANOTHER COLD FRONT MOVES DOWN FROM THE NORTH AND CROSSES THE AREA. THE SHOWERS SHOULD END ACROSS THE AREA SUNDAY MORNING WITH ONLY SMALL TOTALS EXPECTED SUNDAY. SEVERAL DRY DAYS ARE EXPECTED FROM LATER SUNDAY INTO MONDAY NIGHT AS HIGH PRESSURE BUILDS BACK ACROSS THE REGION. TEMPERATURES DURING THIS PERIOD WILL BE A FEW DEGREES BELOW NORMAL WITH HIGHS MOSTLY IN THE LOW 80S (CENTRAL/SOUTH) AND MID TO UPPER 70S (NORTH). LOWS WILL MOSTLY BE IN THE 50S NORTH/WEST AND LOW 60S SOUTH/EAST. THE RETURN FLOW BEHIND THE DEPARTING HIGH WILL BRING INCREASED MOISTURE AND BETTER CHC FOR SHOWERS FROM NEXT TUE INTO WED. WE GENERALLY WENT ALONG WITH HPC POPS WITH ONLY MINOR CHANGES. TEMPERATURES WILL BE WITHIN A FEW DEGREES OF NORMAL. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONDS RANGED FROM VFR TO IFR ACRS THE REGION, WITH THE LOWEST CIGS RIGHT NOW ACRS THE I-95 CORRIDOR. EXPECT THE LWR (HOPEFULLY MVFR) CIGS TO CONTINUE THRU THE EVENING UNTIL FROPA AND THEN AS THE WIND BECOMES MORE WLY AND DRIER AIR MOVES IN, THE CIGS WILL IMPROVE TO VFR. THIS COULD END UP HAPPENING SOONER THEN EXPECTED, OR LATER. THERE ARE SOME TSRA OUT TWD LANCASTER AND WHILE ALL TSRA WAS REMOVED FROM THE TAFS DUE TO THE ISOLD NATURE, THEY CAN NOT BE RULED OUT, AT LEAST FOR THE NEXT FEW HOURS AND WILL BE HANDLED WITH AMDTS IF THEY WERE TO OCCUR. FRIDAY...VFR WITH SOME CLOUD BASES AROUND 5,000 FEET. WESTERLY WINDS AROUND 10 KNOTS. HOWEVER, SOME GUSTS UP TO 20 KNOTS ARE ANTICIPATED AS THE VERTICAL MIXING DEEPENS ESPECIALLY FROM MIDDAY ON. OUTLOOK... FRI NIGHT THRU SAT AFTERNOON...MOSTLY VFR. SAT AFTERNOON THRU SUN MORNING...SCATTERED SHOWERS/TSTMS WITH LOWER CONDITIONS POSSIBLE. SUN AFTERNOON THRU TUESDAY...MOSTLY VFR. MORNING FOG POSSIBLE. && .MARINE... A SOUTHERLY FLOW WILL CONTINUE AHEAD OF A COLD FRONT. A WEAK SURFACE LOW WILL MOVE ACROSS THE AREA THIS EVENING, FOLLOWED BY A COLD FRONT LATER TONIGHT. THE SOUTHERLY FLOW HAS INCREASED WITH SOME GUSTS UP TO 20 KNOTS. THIS IS EXPECTED TO CONTINUE FOR A TIME TONIGHT, THEN A WIND SHIFT TO THE WEST LATE. A WESTERLY FLOW IS FORECAST FOR FRIDAY, HOWEVER IT WILL BE LESS THAN 20 KNOTS. THE FLOW MAY ACTUALLY BACK A BIT TO THE SOUTHWEST IN THE AFTERNOON GIVEN BETTER BOUNDARY LAYER HEATING. SEAS HAVE BEEN SLOWLY BUILDING THIS AFTERNOON, AND WHILE THEY COULD TOUCH 5 FEET ON THE OCEAN FOR A TIME WE BELIEVE THIS IS MARGINAL AND MAY NOT LAST LONG. THEREFORE, WE WILL HOLD WITH NO SMALL CRAFT ADVISORY ATTM. THE SEAS WILL LOWER SOME LATE AND ON FRIDAY AS THE FLOW TURNS OFFSHORE FOR A TIME. OUTLOOK... SUB-SCA CONDITIONS EXPECTED ON THE WATERS THROUGH THE WEEKEND AND EARLY NEXT WEEK. POSSIBLE SCA SEAS NEXT TUESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...GORSE/NIERENBERG SHORT TERM...GORSE LONG TERM...O'HARA AVIATION...GORSE/NIERENBERG/O'HARA MARINE...GORSE/O'HARA
Hazardous weather outlook, Aug 1, 4:01 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EDT THU AUG 1 2013 DEZ002-003-MDZ012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-101-103-105-022015- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 401 PM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING SOME OF WHICH SHOULD PRODUCE HEAVY RAINFALL, POSSIBLY RESULTING IN LOCAL FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ015>019-PAZ070-071-102-104-106-022015- NEW CASTLE-CECIL-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 401 PM EDT THU AUG 1 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-022015- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 401 PM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING SOME OF WHICH SHOULD PRODUCE HEAVY RAINFALL, POSSIBLY RESULTING IN LOCAL FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-022015- DELAWARE BEACHES- 401 PM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING SOME OF WHICH SHOULD PRODUCE HEAVY RAINFALL, POSSIBLY RESULTING IN LOCAL FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-022015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 PM EDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING, SOME OF WHICH COULD PRODUCE LOCALLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 7:12 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 712 PM EDT THU AUG 1 2013 DEZ001-MDZ008-PAZ101-102-020115- NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...HONEY BROOK... OXFORD...WEST CHESTER...KENNET SQUARE 712 PM EDT THU AUG 1 2013 SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE AREA THIS EVENING. EXPECT VERY HEAVY RAINFALL AND WIND GUSTS OF 30 MILES AN HOUR WITH THE STRONGER STORMS. MOTORISTS SHOULD BE WATCHFUL FOR SHARP REDUCTIONS IN VISIBILITY AND PONDING OF WATER ON ROADWAYS. LOCAL CREEKS AND STREAMS MAY RISE QUICKLY DUE TO THE HEAVY RAINFALL. SZATKOWSKI
Special weather statement, Aug 1, 8:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT THU AUG 1 2013
MDZ012-015-020200-
KENT MD-QUEEN ANNE'S MD-
854 PM EDT THU AUG 1 2013
...A STRONG THUNDERSTORM WILL AFFECT KENT AND NORTHEASTERN QUEEN
ANNE'S COUNTIES...
AT 852 PM EDT...A STRONG THUNDERSTORM WAS NEAR CRUMPTON...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR CRUMPTON AROUND 900 PM...
MILLINGTON AROUND 910 PM...SUDLERSVILLE AROUND 920 PM AND BARCLAY
AROUND 930 PM.
LAT...LON 3917 7627 3918 7628 3920 7626 3927 7623
3930 7619 3932 7619 3936 7615 3937 7576
3914 7576 3913 7580 3912 7626 3914 7629
3917 7629
FORECASTER:SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 11:06 PM EDT | Special Weather Statement | PHI | Kent | 54 min |
| Aug 1, 9:23 PM EDT | Areal Flood Advisory | PHI | Kent | 3 hr |
| Aug 1, 9:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 67 min |
| Aug 1, 10:24 PM EDT | Areal Flood Advisory | PHI | Queen Anne's | 3 hr |
| Aug 1, 11:01 PM EDT | Special Weather Statement | PHI | Queen Anne's | 59 min |
Nearby
Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.